# SDR DHL2003604726

- Difficulty date: June 15, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT FRAME CRACKED 1.500, STA 55.000, L-24R .  TRIMMED OUT CRACKED FRAME SEGMENT IAW SRM 53-2-0 FIG 2, TR 53-125, TR 53-110.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FRAME SEGMENT (7075-T6 AL0.071) AND SPLICE ANGLES (02 EA) (7075-T6 AL0.071) IAW SRM 53-2-0 FIG 2, TR 53-125, TR 53-110.  PERFORMED HEAT TREATMENT TO FRAME SEGMENT AND NEW SPLICE ANGLES IAW SRM 51-1-1, DPS 7.00-1.  CLEANED, TREATED AND PRIMED FRAME SEGMENT AND NEW SPLICE ANGLES IAW SRM 51-1-8B.  INSTALLED FRAME SEGMENT AND SPLICE ANGLES WITH NEW FASTENERS IAW SRM 53-2-0 FIG 2, TR 53-125, TR 53-110, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
